Translator Disclaimer
2016 The number of strings on essential tangle decompositions of a knot can be unbounded
João Miguel Nogueira
Algebr. Geom. Topol. 16(5): 2535-2548 (2016). DOI: 10.2140/agt.2016.16.2535

Abstract

We construct an infinite collection of knots with the property that any knot in this family has n–string essential tangle decompositions for arbitrarily high n.

Citation

Download Citation

João Miguel Nogueira. "The number of strings on essential tangle decompositions of a knot can be unbounded." Algebr. Geom. Topol. 16 (5) 2535 - 2548, 2016. https://doi.org/10.2140/agt.2016.16.2535

Information

Received: 16 April 2014; Revised: 28 July 2015; Accepted: 29 September 2015; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1358.57017
MathSciNet: MR3572339
Digital Object Identifier: 10.2140/agt.2016.16.2535

Subjects:
Primary: 57M25, 57N10

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 5 • 2016
MSP
Back to Top